# SDR CALA2017021700368

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 65,992 hours, 9,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 180822
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OP TEST TROUBLESHOOTING FOUND BATTERY PACK EQ M1210 CANNOT CHARGE.  THE  BATTERY PACK WAS REPLACED AND OP TEST RESULT NORMAL AS PER AMM 33-51-07.
